MAUDE Adverse Event Report: TELEFLEX MEDICAL HZ APPLIER SMALL WIDE 8" CVD; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HZ APPLIER SMALL WIDE 8" CVD; APPLIER, SURGICAL, CLIP
Model Number IPN914939
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.
 
Event or Problem Description
Past 6 months surgeons have noticed, that clips are not holding tight and drop to surgical site from applier and it always applier repaired 137082, other size of appliers working perfect.No injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4), device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 137082.(1) sample of 137082 was received for evaluation with lot #336478.This lot # predates 2006 lot number format and is over 10 years old.The device is also etched with a repair date of 11-21 (nov 2021) documenting the last time it was serviced and calibrated.The complaint describes clips falling out of the jaws prior to application over a 6-month period of time.The referenced repair date exceeds the recommended service interval.The device was confirmed to pick-up and hold clips.This appears to be a usage error and may be noticed more in older appliers due to spring wear.Clips will drop if handles are partially closed which deforms the clips prior to application.The small clip is the most fragile of the clips.Functionality is critical to proper holding methods.Devices should be serviced when operational difficulties are initially observed and the device in question is over 10 years old which exceeds expected life.Despite the age of the device , it still functions correctly.(1) sample of 137082 was received for evaluation with lot #336478.This lot # predates 2006 lot number format and is over 10 years old.The device is also etched with a repair date of 11-21 (nov 2021) documenting the last time it was serviced and calibrated.The complaint describes clips falling out of the jaws prior to application over a 6-month period of time.The referenced repair date exceeds the recommended service interval.The device was confirmed to pick-up and hold clips.This appears to be a usage error and may be noticed more in older appliers due to spring wear.Clips will drop if handles are partially closed which deforms the clips prior to application.The small clip is the most fragile of the clips.Device is over 10 years old and has exceeded expected life.Complaint history not applicable.Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 137082.Functionality is critical to proper holding methods.Devices should be serviced when operational difficulties are initially observed and the device in question is over 10 years old which exceeds expected life.Despite the age of the device , it still functions correctly.

Brand Name
HZ APPLIER SMALL WIDE 8" CVD
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14982627
Report Number3011137372-2022-00126
Device Sequence Number20108300
Product Code GDO
UDI-Device Identifier24026704709957
UDI-Public24026704709957
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914939
Device Catalogue Number137082
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown